MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI MATRIXMIDFACE SCREW SELF-DRILLING 4MM; BONE PLATE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI MATRIXMIDFACE SCREW SELF-DRILLING 4MM; BONE PLATE
Model Number 04.503.224.01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Additional procode: dzl.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent a removal of synpor smooth titanium reinforced fan plate & titanium matrixmidface screw self-drilling due to infection.Patient was initially treated on an unknown date for an orbital floor fracture.Procedure outcome and patient status are unknown.This report is for a titanium (ti) matrixmidface screw.This is report 2 of 2 for (b)(4).

Brand Name
TI MATRIXMIDFACE SCREW SELF-DRILLING 4MM
Common Device Name
BONE PLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8808283
Report Number2939274-2019-59283
Device Sequence Number16257739
Product Code JEY
UDI-Device Identifier10887587019116
UDI-Public(01)10887587019116
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K083388
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.503.224.01
Device Catalogue Number04.503.224.01
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/24/2019
Initial Report FDA Received Date07/19/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;